Volume 2, Number 1 (2019)-Table of Contents
Open AccessArticleSome operations of fuzzy sets in UP-algebras with respect to a triangular norm
A. Iampan*, P. Burandate and S. Thongarsa
Annals of Communications in Mathematics 2019,
2 (1),
1-10
DOI: https://doi.org/10.62072/acm.2019.020101
Open AccessArticleA new form of generalized m-PF Ideals in BCK/BCI-algebras
Abd Ghafur Ahmad and Anas Al-Masarwah*
Annals of Communications in Mathematics 2019,
2 (1),
11-16
DOI: https://doi.org/10.62072/acm.2019.020102
Open AccessArticleSpecial characterizations of rectangles in connection with trimorphic numbers
J. Srilekha, M.A. Gopalan, S. Aarthy Thangam* and S. Vidhyalakshmi
Annals of Communications in Mathematics 2019,
2 (1),
17-23
DOI: https://doi.org/10.62072/acm.2019.020103
Open AccessArticleFrattini fuzzy subgroups of fuzzy groups
Joseph Achile Otuwe and Paul Augustine Ejegwa*
Annals of Communications in Mathematics 2019,
2 (1),
24-31
DOI: https://doi.org/10.62072/acm.2019.020104
Open AccessArticleRandom coupled Caputo-Hadamard fractional differential systems with four- point boundary conditions in generalized banach spaces
Gaston M. N’Guerekata*, Mouffak Benchohra, Nassir Al Arifi, random solution and Said Abbas
Annals of Communications in Mathematics 2019,
2 (1),
32-47
DOI: https://doi.org/10.62072/acm.2019.020105
Open AccessArticleSup-hesitant fuzzy subalgebras and its translations and extensions
G. Muhiuddin and Young Bae Jun*
Annals of Communications in Mathematics 2019,
2 (1),
48-56
DOI: https://doi.org/10.62072/acm.2019.020106




